# SDR SWAA2022013109369

- Difficulty date: August 17, 2017
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737
- Aircraft serial: 32496
- Aircraft time: 41,479 hours, 24,345 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Balance Weight
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: ***CORROSION*** RUDDER WEIGHT CORRODED / REMOVED AND REPLACED RUDDER WEIGHT IAW CMM 55-40-09 STEPS 2 C (2)(B) PG 301 AND 2C(3)(A) PG 703 AND SOPM 20-50-01 AND BAC 5009 PG 38
